# SDR SIMA201110102

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 28,445 hours, 26,321 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 111711P207000952
- Part serial: 1210
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2815 DURING THE CLIMB THE CREW REPORTED A STRONG ELECTRICAL ODOR IN THE COCKPIT AND FORWARD PORTION OF AIRCRAFT.  NO VISUAL SMOKE WAS NOTED.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.   PERFORMED INSPECTION OF ALL ITEMS IN COCKPIT.  FOUND THE NR 1 FLIGHT MANAGEMENT SYSTEM CONTROL DISPLAY UNIT OVERHEATING AND FIRST OFFICER’S FLASHLIGHT HAD ELECTRICAL BURNT SMELL.  REMOVED AND REPLACED THE CAPTAINS CONTROL DISPLAY UNIT  P/N OFF 1117-11 S/N OFF: 1210.  REMOVED AND REPLACED THE FIRST OFFICERS FLASHLIGHT P/N OFF: P2-07-0009-520.  THE AIRCRAFT WAS RETURNED TO SERVICE.
